Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Piecewise polynomial approximation for large-scale digital calculators

Author: Joseph O. Harrison
Journal: Math. Comp. 3 (1949), 400-407
MSC: Primary 65.0X
Corrigendum: Math. Comp. 4 (1950), 180.
MathSciNet review: 0032202
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Steffensen, Interpolation, Baltimore, 1927, p. 22.
  • [2] For a working list of coefficients and formulae relating to the Chebyshev Polynomials, see C. W. Jones, J. C. P. Miller, J. F. C. Conn, R. C. Pankhurst, ``Tables of Chebyshev polynomials,'' R. Soc. Edinb., Proc., v. 62A, 1946, p. 187-203. See MTAC, v. 2, p. 262.
  • [3] For proof see Stefan Kacmarz and Hugo Steinhaus, Theorie der Orthogonalreihen, Warsaw, 1935, p. 111-112.
  • [4] True values of $ \sin x$ were obtained from NBSCL, Tables of Circular and Hyperbolic Sines and Cosines, New York, 1940.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society